# SDR ABXA080109

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 46,199 hours, 50,613 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Limit Switch
- Condition: Faulty
- Location: Trim Motor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OPERATION OF ALTERNATE LONGITUDINAL TRIM SWITCHES CAUSES ONE 5 AMP CIRCUIT BREAKER TO TRIP.  ALSO THERE IS A BURNT SMELL PRESENT.  VERIFIED BAD ALTERNATE LONGITUDINAL TRIM MOTOR DOWN LIMIT SWITCH.  REPLACED LIMIT SWITCH IAW DC9 AMM 27-40-10-2.
